# SDR SWAA2021072012323

- Difficulty date: February 4, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING FCBS REPAIR SURVEY MLG WHEEL WELL CENTER WING REAR SPAR STA 663 RBL 27 APPROXIMATE WL 153 VERTICAL STIFFENER IS CRACKED 2.5 INCHES LONG / REMOVED DAMAGED STIFFENER IN MLG WHEEL WELL @ STA 663 RBL 27 WL 153' AND INSTALLED NEW STIFFNER P/N 11A 308-16 ATAG # WN6395 I/A/W SRM 51-40-02-0G-0 & BOEING DWG 11A 100 SHEET 114 REV -.
